# SDR AALA20000863

- Difficulty date: May 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 32,964 hours, 13,073 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377364420600
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON ROLLER TRAY SUPPORT FITTING UNDER NR 1 ROLLER TRAY AT FR 38.2.  INSTALLED NEW ROLLER TRAY SUPPORT FITTING PER SRM 51-72-10-0 PAGE 1.  (X)
